# SDR CA130410015

- Difficulty date: March 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 53,668 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AFTER TAKEOFF AND CLIMBOUT, THE WEIGHT ON WHEELS, CAUTION LIGHT ILLUMINATED.  AFTER CONSULTING THE QRH, THE CAPTAIN DECIDED TO RETURN TO BASE FOR RECTIFICATION.  EXTENSIVE TESTING OF THE ACFT PROXIMITY SENSOR SYS WAS CARRIED OUT AND THE NR 2 NOSE GEAR WOW SENSOR WAS IDENTIFIED AS THE CULPRIT.  SENSOR AND HARNESS WERE REPLACED, RETRACTION TESTS WERE CONDUCTED IAW THE AMM AND THE ACFT WAS RETURNED TO SERVICE.
